# SDR 07FDEA03819

- Difficulty date: September 17, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 33,706 hours, 12,343 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A25572173202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGITUDINAL PROFILE AT BULC CARGO COMPARTMENT FLOOR   STRUCTURE BETWEEN FRAME 67-69, STRG 45-47 RT.  REPLACEMENT OF LONGITUDINAL PROFILE IAW SRM 51-72-10.
